# SDR C2XA11CL247

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450831
- Aircraft time: 16,204 hours, 9,759 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 21180100011
- Part serial: 211
- Condition: Malfunctioned
- Location: Nlg
- Part time: 29,036 hours, 21,993 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLT 4469 THE CREW REPORTED A LANDING GEAR AIR GROUND FAIL MESSAGE FOR 3 -5 SECONDS WHEN EXTENDING GEAR ON APPROACH.  THE MESSAGE DISAPPEARED AND ALL INDICATIONS WERE GOOD.  MAINTENANCE REPLACED THE RIGHT NOSE GEAR DOOR ACTUATOR.  OPERATIONAL CHECKS WERE GOOD.
